Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Quantum supergroups and topological invariants of three-manifolds
Author: Zhang, R. B.
Citation: Reviews in Mathematical Physics, 1995; 7(5):809-831
Publisher: World Scientific
Issue Date: 1995
ISSN: 0129-055X
Statement of
R.B. Zhang
Abstract: The Reshetikhin-Turaev approach to topological invariants of three-manifolds is generalized to quantum supergroups. A general method for constructing three-manifold invariant is developed, which requires only the study of the eigenvalues of certain central elements of the quantum supergroup in irreducible representations. To illustrate how the method works, Uq(gl(2|1)) at odd roots of unity is studied in detail, and the corresponding topological invariants are obtained.
DOI: 10.1142/S0129055X95000311
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.